MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 /12 MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 /12 MM; TIBIAL INSERT FIXED
Catalog Number 02.07.0212FUC
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed on (b)(6) 2017 by (b)(4): insert revision in tka 1 year after implantation for joint instability.The insert was exchanged to a thicker one.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.This is not a problem due to any implant defect or malfunction.Batch review performed on 27 december 2017: lot 130891: (b)(4), expiration date: 2018-02-28.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
In 2017 the patient came in feeling unstable.The cause of the instability is unknown.On (b)(6) 2017 the surgeon swapped the liner from a 12mm to a 17mm; surgery completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 2 /12 MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7147255
Report Number3005180920-2017-00783
Device Sequence Number11049018
Product Code JWH
UDI-Device Identifier07630030816550
UDI-Public07630030816550
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2013
Device Catalogue Number02.07.0212FUC
Device Lot Number130891
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2017
Initial Report FDA Received Date12/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;